# SDR AALA201603299011

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 69,571 hours, 9,725 cycles
- Engine: Pwa PW4158
- Engine time: 62,284 hours, 9,136 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 8088001
- Part serial: F46888
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 53,715 hours, 8,266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  NR 2 ENG STALLS, FIVE HRS INTO FLT, HAD BEEN AT FL400, REC MAX 409 FOR ABOUT 5 MIN WITH NO TURB & GOT NUMEROUS NR 2 ENG STALL ECAM WARNINGS.  ENG WOULD GO TO IDLE, ECAM WARNING WOULD DISAPPEAR & ENG WOULD ACCELERATE TRIGGERING THE WARNING AGAIN.  ACCOMPLISHED ENG STALL, NOT DISPLAYED ON ECAM, QRH PROCEDURE WHILE DESCENDING TO FL 300.  AT FL 300 BOTH ENG INDICATIONS WERE NORMAL & STABLE.  WE CONTINUED & REPLACED THE NR 2 ENG FUEL PUMP, FUEL DIFFERENTIAL PRESS SWITCH & FUEL METERING UNIT IAW AMM 73-11-11 & 73-21-12.  THE NR 2 ENG LT & RT 8TH STAGE CHECK VLVS WERE FOUND TO BE FAULTY & WERE REPLACED IAW AMM 36-11-41.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
